# SDR UIEA2025100901263

- Difficulty date: October 10, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 102,250 hours, 16,475 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX527286
- Condition: Faulted
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 4 QTY LOW-ADVISORY, HYD PRESS ENG 4-STATUS, HYD RESVR PRESS 4-STATUS-DURING FLIGHT. WHEN ARRIVED BLEEDING HYDRAULIC FLUID VERIFIED FROM JFK STATION TECHS.  SERVICED HYD SYS AS REQ'D DUE TO ENG 4 EDP R & R REF AMM 12-12-01 R114. FOUND ENG 4 EDP HOUSING CRACKED. REMOVED AND REPLACED ENG 4 EDP REF AMM 29-11-05 R114 & AIPC REF 29-11-17-14 R90. OPS & LEAK CHKS NORMAL AMM TASK 71-00-00-705-152-J00 PERFORMED.
